# SDR CA000712021

- Difficulty date: July 4, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Beech 99A
- Aircraft time: 49,997 hours
- Engine: Pwa PT6A28
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Fitting
- Part number: 9041101S
- Condition: Cracked
- Location: Lt Wing Root
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK DISCOVERED DURING LPI OF FITTINGS CALLED UP BY AD. CRACK WAS FOUND AT RADIUS OF WING ROOT ATTACH FLANGE ON FORWARD SIDE OF FITTING. BY THE SLOT ON THE SIDE.
